# SDR USAABB04082

- Difficulty date: September 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: H516508BAC
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 877 - AFTER TAKEOFF, CREW RECEIVED THE EICAS MESSAGE 'TE FLAP ASYM' AND FLAPS WOULD NOT MOVE.  AIRCRAFT RETURNED TO CLT.  ON FINAL, AT APPROXIMATELY FIFTY FEET AGL, VIOLENT BUFFETING WAS EXPERIENCED.  MAINTENANCE FOUND THE INBOARD COUPLING OF THE TORQUE TUBE BEARING SUPPORT SEPARATED AT WING STATION 388 RIGHT.  THE COUPLING WAS RECONNECTED AND THE FLAP ADJUSTED.  (M)
